# SDR AALA202504081451

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 569 hours, 220 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Antenna
- Condition: Undertorqued
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR WARNING HORN AND RED LIGHTS ON INTERMITTENTLY ON DESCENT FROM FL230 TO ABOUT 15000. PERFORMED BITE TEST ON BOTH LRRA TRANSCEIVERS, PER AMM 34-33-00 BITE TEST PASS. FOUND ALL SCREWS ON ALL 4 LRRA ANTENNAS LESS THAN 30 INCH LBS. HALF TURNED ALL SCREWS ON ALL 4 LRRA ANTENNA TO 30 INCH LBS, PER AMM 34-33-11. PERFORMED LRRA SYSTEM OPERTIONAL TEST GOOD, PER AMM 34-33-00.
